Alert archive / California / Snow Advisories in 2008
Snow Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this snow advisory at Jan 4, 2008, 7:56 AM PST. It took effect at Jan 5, 2008, 12:00 AM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2008, 7:56 AM PST (15:56 UTC)
- In effect from
- Jan 5, 2008, 12:00 AM PST
- Expired
- Jan 6, 2008, 1:52 AM PST
- In force
- 26 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 041558 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 756 AM PST FRI JAN 4 2008 CAZ076-050300- /O.CAN.KEKA.SB.Y.0001.080105T0000Z-080105T1200Z/ /O.NEW.KEKA.SN.Y.0001.080105T0800Z-080106T2000Z/ MENDOCINO INTERIOR- 551 AM PST FRI JAN 4 2008 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY... ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. SNOW LEVELS WILL FALL TO 3000 FEET LATE TONIGHT WITH RAIN CHANGING TO SNOW. HEAVIEST SNOW FALL IS EXPECTED TO OCCUR AFTER MIDNIGHT AND THROUGH THE MORNING HOURS ON SATURDAY. ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED THROUGH SATURDAY MORNING. SCATTERED SNOW SHOWERS WILL CONTINUE LATE SATURDAY AND SUNDAY WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$ CAZ003-004-050300- /O.EXT.KEKA.WS.W.0001.080105T0800Z-080106T2000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 756 AM PST FRI JAN 4 2008 ...WINTER STORM WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY... SNOW IS EXPECTED TO BEGIN FALLING LATE FRIDAY NIGHT ABOVE 3000 FEET AS A COLD FRONT MOVES ACROSS THE REGION. GREATEST SNOWFALL ACCUMULATIONS WILL BE SEEN AFTER MIDNIGHT AND THROUGH THE EARLY MORNING HOURS ON SATURDAY WITH 4 TO 8 INCHES POSSIBLE. SNOW SHOWERS WILL PERSIST THROUGH SATURDAY AND INTO SUNDAY PROVIDING ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
6 follow-up statements
000 WWUS46 KEKA 041600 CCA WSWEKA URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 756 AM PST FRI JAN 4 2008 CAZ076-050300- /O.CAN.KEKA.SB.Y.0001.080105T0000Z-080105T1200Z/ /O.NEW.KEKA.SN.Y.0001.080105T0800Z-080106T2000Z/ MENDOCINO INTERIOR- 756 AM PST FRI JAN 4 2008 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY... ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. SNOW LEVELS WILL FALL TO 3000 FEET LATE TONIGHT WITH RAIN CHANGING TO SNOW. HEAVIEST SNOW FALL IS EXPECTED TO OCCUR AFTER MIDNIGHT AND THROUGH THE MORNING HOURS ON SATURDAY. ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED THROUGH SATURDAY MORNING. SCATTERED SNOW SHOWERS WILL CONTINUE LATE SATURDAY AND SUNDAY WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$ CAZ003-004-050300- /O.EXT.KEKA.WS.W.0001.080105T0800Z-080106T2000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 756 AM PST FRI JAN 4 2008 ...WINTER STORM WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY... SNOW IS EXPECTED TO BEGIN FALLING LATE FRIDAY NIGHT ABOVE 3000 FEET AS A COLD FRONT MOVES ACROSS THE REGION. GREATEST SNOWFALL ACCUMULATIONS WILL BE SEEN AFTER MIDNIGHT AND THROUGH THE EARLY MORNING HOURS ON SATURDAY WITH 4 TO 8 INCHES POSSIBLE. SNOW SHOWERS WILL PERSIST THROUGH SATURDAY AND INTO SUNDAY PROVIDING ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS46 KEKA 042327 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 PM PST FRI JAN 4 2008 CAZ003-004-051230- /O.EXT.KEKA.WS.W.0001.080105T0200Z-080106T2000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 327 PM PST FRI JAN 4 2008 ...WINTER STORM WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST SUNDAY FOR ELEVATIONS ABOVE 2500 FEET... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST SUNDAY. PERIODS OF WIDESPREAD MODERATE SNOW SHOWERS ARE EXPECTED TONIGHT ABOVE 2500 FEET AS COLD AIR MOVES ACROSS THE REGION. THE SNOW LEVEL WILL START OUT NEAR 3000 FEET THIS EVENING AND WILL LOWER TO 2500 FEET AFTER MIDNIGHT. GREATEST SNOWFALL ACCUMULATIONS WILL BE TONIGHT THROUGH SATURDAY MORNING WITH 6 TO 10 INCHES POSSIBLE. SNOW SHOWERS WILL PERSIST SATURDAY AFTERNOON INTO SUNDAY MORNING PROVIDING ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ076-051230- /O.CON.KEKA.SN.Y.0001.080105T0800Z-080106T2000Z/ MENDOCINO INTERIOR- 327 PM PST FRI JAN 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY FOR ELEVATIONS ABOVE 2500 FEET... SNOW LEVELS WILL FALL TO 2500 FEET AFTER MIDNIGHT WITH THE RAIN SHOWERS CHANGING TO SNOW SHOWERS. HEAVIEST SNOWFALL IS EXPECTED TO OCCUR AFTER MIDNIGHT AND THROUGH THE MORNING HOURS ON SATURDAY. ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED THROUGH SATURDAY MORNING. SCATTERED SNOW SHOWERS WILL CONTINUE SATURDAY AFTERNOON THROUGH SUNDAY MORNING WITH ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$ KENNEDY
000 WWUS46 KEKA 051139 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 339 AM PST SAT JAN 5 2008 CAZ003-004-060045- /O.CAN.KEKA.WS.W.0001.000000T0000Z-080106T2000Z/ /O.EXB.KEKA.SN.Y.0001.000000T0000Z-080107T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 339 AM PST SAT JAN 5 2008 ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW LEVELS WILL FLUCTUATE BETWEEN 2000 AND 3000 FEET THROUGH SUNDAY AFTERNOON. ISOLATED TO SCATTERED SNOW SHOWERS CAN BE EXPECTED TO CONTINUE THROUGH SUNDAY AFTERNOON. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED BELOW 3000 FEET. LOCALLY GREATER ACCUMULATIONS ARE POSSIBLE IN HEAVIER SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...ESPECIALLY OVER HIGHER PASSES ALONG ROUTE 299 AND HWY 101. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$ CAZ076-060045- /O.EXT.KEKA.SN.Y.0001.000000T0000Z-080107T0000Z/ MENDOCINO INTERIOR- 339 AM PST SAT JAN 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... SNOW LEVELS WILL FLUCTUATE BETWEEN 2000 AND 3000 FEET THROUGH SUNDAY AFTERNOON. ISOLATED TO SCATTERED SNOW SHOWERS CAN BE EXPECTED TO CONTINUE THROUGH SUNDAY AFTERNOON. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED BELOW 3000 FEET. LOCALLY GREATER ACCUMULATIONS ARE POSSIBLE IN HEAVIER SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...ESPECIALLY OVER HIGHER PASSES ALONG HWY 101. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 051239 CCA WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 339 AM PST SAT JAN 5 2008 CAZ003-004-060045- /O.CAN.KEKA.WS.W.0001.000000T0000Z-080106T2000Z/ /O.EXB.KEKA.SN.Y.0001.000000T0000Z-080107T0000Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 339 AM PST SAT JAN 5 2008 ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW LEVELS WILL FLUCTUATE BETWEEN 2000 AND 3000 FEET THROUGH SUNDAY AFTERNOON. ISOLATED TO SCATTERED SNOW SHOWERS CAN BE EXPECTED TO CONTINUE THROUGH SUNDAY AFTERNOON. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED ELEVATIONS ABOVE 2500 FEET. LOCALLY GREATER ACCUMULATIONS ARE POSSIBLE IN HEAVIER SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...ESPECIALLY OVER HIGHER PASSES ALONG ROUTE 299 AND HWY 101. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$ CAZ076-060045- /O.EXT.KEKA.SN.Y.0001.000000T0000Z-080107T0000Z/ MENDOCINO INTERIOR- 339 AM PST SAT JAN 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... SNOW LEVELS WILL FLUCTUATE BETWEEN 2000 AND 3000 FEET THROUGH SUNDAY AFTERNOON. ISOLATED TO SCATTERED SNOW SHOWERS CAN BE EXPECTED TO CONTINUE THROUGH SUNDAY AFTERNOON. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED AT ELEVATIONS ABOVE 2500 FEET. LOCALLY GREATER ACCUMULATIONS ARE POSSIBLE IN HEAVIER SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...ESPECIALLY OVER HIGHER PASSES ALONG HWY 101. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 052335 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 335 PM PST SAT JAN 5 2008 CAZ003-004-076-061100- /O.EXT.KEKA.SN.Y.0001.000000T0000Z-080106T1100Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 335 PM PST SAT JAN 5 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY FOR ELEVATIONS ABOVE 2000 FEET. SNOW LEVELS WILL RANGE BETWEEN 2000 AND 2500 FEET ELEVATION DURING THE EVENING...THEN FALL TO BETWEEN 1500 AND 2000 FEET OVERNIGHT. HOWEVER...HEAVIER SHOWERS MAY TEMPORARILY PRODUCE RAIN MIXED WITH SNOW AT ELEVATIONS AROUND 1000 FEET ELEVATION. MOST OF THIS SNOW WILL OCCUR BEFORE MIDNIGHT...WITH LIGHTER SNOW SHOWERS CONTINUING AFTER MIDNIGHT. ADDITIONAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY AT 2000 FEET ELEVATION...WITH 3 TO 6 INCHES POSSIBLE AT AND ABOVE 3000 FEET ELEVATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES...ESPECIALLY OVER THE HIGHER PASSES ALONG HIGHWAYS 299 AND 36. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...USE CAUTION WHILE DRIVING. $$ MAB
000 WWUS46 KEKA 060952 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 152 AM PST SUN JAN 6 2008 CAZ003-004-076-061100- /O.CAN.KEKA.SN.Y.0001.000000T0000Z-080106T1100Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 152 AM PST SUN JAN 6 2008 ...SNOW ADVISORY IS CANCELLED... THE INTENSITY AND COVERAGE OF SNOW SHOWERS HAS DIMINISHED. SNOW LEVELS WILL RANGE FROM 2000 TO 2500 FEET THROUGH THIS AFTERNOON WITH ISOLATED TO SCATTERED LIGHT SNOW SHOWERS...HOWEVER ONLY 1 TO 2 INCHES OF ACCUMULATION IS EXPECTED. ANOTHER WEATHER SYSTEM WILL BRING AN ADDITIONAL ROUND OF SNOW TO ELEVATIONS ABOVE 1500 FEET SUNDAY EVENING THROUGH EARLY MONDAY MORNING...BUT WIDESPREAD ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW 2 INCHES. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Jan 4, 7:00 AM PST, 56 minutes earlier.
Area forecast discussion, Jan 4, 7:00 AM PST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 700 AM PST FRI JAN 4 2008 .SYNOPSIS...A STRONG COLD FRONT WILL MOVE THROUGH NORTHWEST CALIFORNIA EARLY TODAY...ACCOMPANIED BY HEAVY RAIN AND STRONG WINDS. COLDER AIR WILL FILTER INTO THE REGION TONIGHT WITH LOWERING SNOW LEVELS TO 3000 FEET. RAIN AND SNOW SHOWERS WILL CONTINUE THROUGH THE WEEKEND. && .DISCUSSION... BUSY WEATHER NIGHT RESULTED IN MODIFICATIONS TO CURRENT PRODUCTS AS WELL AS A COUPLE OF NEW ONES. EARLIER LAST EVENING THE FLOOD WATCH WAS UPGRADED TO A FLOOD WARNING FOR THE NAVARRO RIVER AT NAVARRO (SEE FLWEKA). SACRAMENTOS RIVER FORECAST CENTER GUIDANCE INDICATES THAT THE NAVARRO RIVER IS EXPECTED TO EXCEED FLOOD STAGE TODAY AROUND NOON. LATEST GUIDANCE FROM THE RFC ALSO FORECASTS THE EEL RIVER AT FERNBRIDGE WILL EXCEED FLOOD STAGE DURING THE MORNING HOURS ON SATURDAY. SINCE THAT PERIOD WAS STILL OUTSIDE THE WARNING FORECAST PERIOD TIME CRITERIA A FLOOD WATCH (FLSEKA) WAS ISSUED TO REFLECT THE POTENTIAL FOR FLOODING AT THAT SITE. AN URBAN SMALL STREAM FLOOD ADVISORY WAS ISSUED FOR INTERIOR MENDO COUNTY. THE CURRENT WIND ADVISORY FOR ZONES 201 AND 203 WERE UPGRADED TO A HIGH WIND WARNING (SEE NPWEKA). THE SNOW AND BLOWING SNOW ADVISORY WAS CHANGED TO A STANDARD SNOW ADVISORY AND SLOWED THE START TIME TO LATE TONIGHT. SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATED STRONG FRONTOGENESIS OFF THE COAST WHILE LOCALLY SURFACE PRESSURE BEGAN TO FALL RAPIDLY BEGINNING LATE IN THE EVENING. THIS LEAD TO THE UPGRADE OF THE NPWEKA. WINDS RAMPED UP RAPIDLY AFTER MIDNIGHT AS THE FRONT APPROACHED THE COAST. WIND GUSTS OBSERVED RANGED FROM 60 KTS ALONG THE COAST AND LOCAL BUOYS TO NEAR 80 MPH ALONG THE UPPER LEVEL RAWS SITES. FRONTAL PASSAGE OCCURRED AT AROUND 6AM AND WAS QUICKLY FOLLOWED BY STRONG GUSTY WESTERLIES. (GUSTS TO 40 AT EKA) WITH PRESSURE RISING RAPIDLY. WATER VAPOR IMAGERY SHOWS THE MAIN FRONT OCCLUDING INTO A VERY IMPRESSIVE TIGHTLY WRAPPED CYCLONE NEAR 130W. CENTRAL PRESSURE OF THE SURFACE LOW WAS ANALIZED AT 958 MB AT 12Z. EXPECT NUMEROUS SHOWER ACTIVITY TO CONTINUE THROUGH THE NEXT 24 HOURS BEFORE LETTING UP SOME. FORECAST QPF SHOWS A SUBTLE DECLINE ON SUNDAY BUT STILL ENOUGH TO POSSIBLE WARRANT A CONTINUATION OR RE-ISSUANCE OF SNOW PRODUCTS...ESPECIALLY SINCE SNOW LEVELS WILL COME CRASHING DOWN SUNDAY NIGHT INTO MONDAY MORNING TO NEAR 1000-1500 FEET. && .AVIATION...STRONG WINDS HAVE BEEN BUFFETING THE AREA THROUGH THE NIGHT. WINDS HAVE BEEN STRONGEST OVER THE UPPER ELEVATIONS AS USUAL. MODERATE TO HEAVY RAIN HAS SPREAD OVER THE AREA...AND SHOULD CONTINUE UNTIL NOON...THEN LESSEN UP THIS AFTERNOON AFTER THE FRONT MOVE EAST AND SOUTH OF THE AREA. STRONG PRESSURE GRADIENTS WILL CONTINUE ON THE BACKSIDE OF THE FRONT...AS A DEEP LOW HEADS TOWARD THE PAC NW COAST. INCREASING INSTABILITY THIS AFTERNOON AND EVENING...WILL BE FAVORABLE FOR DOWNWARD TRANSFER OF HIGHER MOMENTUM AIR...AND STRONG WIND GUSTS INTO THE AFTERNOON AND EVENING. AIR GROWS INCREASING COLD TONIGHT THROUGH SAT...WITH FROZEN PRECIP LIKELY ABOVE ABOUT 3000 FEET BY SAT. DJB && .HYDROLOGY...RIVER FORECAST CENTER GUIDANCE CONTINUES TO INDICATE FLOODING FOR THE NAVARRO RIVER AT NAVARRO AS WELL AS THE EEL RIVER AT FERNBRIDGE EXCEEDING FLOOD STAGE ON SATURDAY MORNING. SATELLITE IMAGERY SHOWING A WEST TO EAST ALIGNED FRONT HEADED TOWARD THE BAY AREA AND CENTRAL CALIFORNIA THUS GFS QPF BULLSEYE ESTIMATES APPEAR TO BE ON TARGET WITH SOUTHERN MENDOCINO RECEIVING THE NORTHERN EDGE OF THAT FIELD. GIVEN THAT...FELT A SMALL STREAM URBAN FLOOD ADVISORY WAS WARRANTED FOR THAT REGION. ELSEWHERE CATCH AMOUNTS SINCE MIDNIGHT HAVE RANGED BETWEEN 1 AND 2 INCHES OVER SOUTHERN MENDO AND SOUTHERN HUMBOLDT COUNTIES SINCE MIDNIGHT. NORTHWARD RAIN AMOUNTS HAVE BEEN RANGED BETWEEN 1 AND 2 INCHES. HIGHEST AMOUNT THUS FAR HAS BEEN ABOUT 3 INCHES AT HONEYDEW. && .EKA WATCHES/WARNINGS/ADVISORIES UPDATED... ...STORM WARNING IN EFFECT THIS MORNING FROM PT ST GEORGE TO PT ARENA OUT TO 60 NM... ...HAZARDOUS SEAS WARNING THROUGH SAT NIGHT FROM PT ST GEORGE TO PT ARENA OUT TO 60 NM... ...HIGH WIND WARNING FOR HUMBOLDT AND DEL NORTE COUNTIES TIL 6 PM TODAY... ...WIND ADVISORY FOR THE MENDOCINO COAST TIL 12 PM TODAY... ...HIGH SURF WARNING TONIGHT THROUGH SAT FOR COASTAL AREAS OF HUMBOLDT...DEL NORTE AND MENDOCINO COUNTIES... ...URBAN SMALL STREAM FLOOD ADVISORY THROUGH 5 PM TODAY PST FOR INTERIOR MENDOCINO COUNTY... ...SNOW ADVISORY ABOVE 3000 FEET FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY FOR INTERIOR MENDOCINO COUNTY... ...WINTER STORM WARNING ABOVE 3000 FEET FROM MIDNIGHT TONIGHT TO 12 PM PST SUNDAY FOR HUMBOLDT...DEL NORTE AND TRINITY COUNTIES. ...FLOOD WARNING FOR THE NAVARRO RIVER AT NAVARRO... ...FLOOD WATCH IN EFFECT FOR THE EEL RIVER AT FERNBRIDGE THROUGH SATURDAY AFTERNOON... && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 4, 6:13 AM PST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 613 AM PST FRI JAN 4 2008 CAZ001-051400- REDWOOD COAST- 613 AM PST FRI JAN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FRONT WILL BRING MODERATE TO HEAVY RAIN TODAY...AND STRONG AND GUSTY SOUTH WINDS. A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS MORNING. SEE SFONPWEKA FOR MORE INFORMATION. A HIGH SURF WARNING IS IN EFFECT TONIGHT. LARGE SWELL WILL HIT THE COAST TONIGHT AND CREATE VERY DANGEROUS SURF. SEE SFOCFWEKA FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WET AND UNSETTLED WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK. A HIGH SURF WARNING IS IN EFFECT UNTIL 4 PM PST SATURDAY. SEE SFOCFWEKA FOR MORE INFORMATION. A FLOOD WATCH IS IN EFFECT FOR THE EEL RIVER AT FERNBRIDGE. SEE SFOFLSEKA FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-051400- NORTH COAST INTERIOR- 613 AM PST FRI JAN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FRONT WILL BRING MODERATE TO HEAVY RAIN TODAY...AND STRONG AND GUSTY SOUTH WINDS. A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS MORNING. SEE SFONPWEKA FOR MORE INFORMATION. SNOW LEVELS ARE EXPECTED TO BE ABOVE 5000 FEET TODAY...AND THEN FALL TO 3000 FEET TONIGHT. A WINTER STORM WARNING IS IN EFFECT ABOVE 3000 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE COLDER AND UNSETTLED WEATHER WILL CONTINUE THROUGH SUNDAY. A WINTER STORM WARNING IS IN EFFECT THROUGH 12 PM SUNDAY. SEE SFOWSWEKA FOR MORE INFORMATION. ANOTHER SERIES OF STORMS EARLY NEXT WEEK WILL BRING MORE WET AND UNSETTLED WEATHER. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ076-051400- MENDOCINO INTERIOR- 613 AM PST FRI JAN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FRONT WILL BRING MODERATE TO HEAVY RAIN TODAY...AND STRONG AND GUSTY SOUTH WINDS. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 5 PM TODAY. SEE SFOFLSEKA FOR MORE INFORMATION. THE AIR WILL GROW COLDER LATE TONIGHT AND SNOW IS EXPECTED TO FALL AS LOW AS 3000 FEET. A SNOW ADVISORY IS IN EFFECT AFTER MIDNIGHT TONIGHT. SEE SFOWSWEKA FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE COLDER AND UNSETTLED WEATHER WILL CONTINUE THROUGH SUNDAY. A SNOW ADVISORY IS IN EFFECT ABOVE 3000 FEET UNTIL 12 PM SUNDAY. SEE SFOWSWEKA FOR MORE INFORMATION. ANOTHER SERIES OF STORMS EARLY NEXT WEEK WILL BRING MORE WET AND UNSETTLED WEATHER. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ002-051400- MENDOCINO COAST- 613 AM PST FRI JAN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FRONT WILL BRING MODERATE TO HEAVY RAIN TODAY...AND STRONG AND GUSTY SOUTH WINDS. A WIND ADVISORY IS IN EFFECT UNTIL 12 PM TODAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THIS MORNING. SEE SFONPWEKA FOR MORE INFORMATION. A HIGH SURF WARNING IS IN EFFECT TONIGHT. LARGE SWELL WILL HIT THE COAST TONIGHT AND CREATE VERY DANGEROUS SURF. SEE SFOCFWEKA FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WET AND UNSETTLED WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK. A HIGH SURF WARNING IS IN EFFECT UNTIL 4 PM PST SATURDAY. SEE SFOCFWEKA FOR MORE INFORMATION. A FLOOD WARNING IS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO. SEE SFOFLSEKA FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ004-051400- UPPER TRINITY RIVER- 613 AM PST FRI JAN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FRONT WILL MOVE ASHORE TODAY...BRINGING HEAVY RAIN AND GUSTY SOUTHWEST WINDS. SNOW LEVELS ARE EXPECTED TO BE ABOVE 5000 FEET TODAY...AND THEN FALL TO 3000 FEET TONIGHT. A WINTER STORM WARNING IS IN EFFECT ABOVE 3000 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE COLDER AND UNSETTLED WEATHER WILL CONTINUE THROUGH SUNDAY. A WINTER STORM WARNING IS IN EFFECT THROUGH 12 PM SUNDAY. SEE SFOWSWEKA FOR MORE INFORMATION. ANOTHER SERIES OF STORMS EARLY NEXT WEEK WILL BRING MORE UNSETTLED WEATHER AND A CHANCE FOR LOW ELEVATION SNOWS. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 4:09 PM PST | Snow and Blowing Snow Advisory | EKA | 16 hr | |
| Jan 3, 4:09 PM PST | Winter Storm Warning | EKA | 37 hr | |
| Jan 3, 9:00 PM PST | River Flood Warning | EKA | Mendocino | 28 hr |
| Jan 4, 12:21 AM PST | High Wind Warning | EKA | 10 hr | |
| Jan 4, 10:28 AM PST | Wind Advisory | EKA | 9 hr | |
| Jan 4, 12:00 PM PST | River Flood Warning | EKA | Humboldt | 29 hr |
Nearby
Snow Advisories in California, 2008Every snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.